# SDR QXEA2015041100193

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 15,633 hours, 16,902 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD PUMP CAUTION LIGHT ILLUMINATED.  RAN THE CHECKLIST, ELEVATOR CAUTION ILLUMINATED AFTER PUSHING THE NR 3 HYD ISOLATION VALVE IAW THE CHECKLIST FOR THE NR 1 HYD PUMP CAUTION.  PERFORMED VISUAL INSPECTION, FOUND THE NR 1 ENGINE NACELLE DRY AND FLUID ALONG BELLY FROM WING SECTION AFT.  INSPECTED AND FOUND 1 HYD SYS BALANCED RELIEF VALVE  REPLACED BALANCED RELIEF VALVE IAW 29-11-51-000-801/400-801. NO LEAKS NOTED. COMPLIED WITH T/C CSL84-29-071.  REPLACED NR 1 EDP, NO LEAKS NOTED.  OPS CHECKS GOOD. COMPLIED WITH MCN NR 5114929232/1. COMPLIED WITH GVI OF SPU, NO LEAKS OR DEFECTS NOTED. COMPLIED WITH TASK 05-54-00-280-801, PAR 1 THROUGH 5A3 AND 6AB. NO FURTHER DEFECTS OR LEAKS NOTED. RETURNED TO SERVICE.
